PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1999 | 137 | 2 | 143-160
Tytuł artykułu

The density property for JB*-triples

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We obtain conditions on a JB*-algebra X so that the canonical embedding of X into its associated quasi-invertible manifold has dense range. We prove that if a JB* has this density property then the quasi-invertible manifold is homogeneous for biholomorphic mappings. Explicit formulae for the biholomorphic mappings are also given.
Słowa kluczowe
Czasopismo
Rocznik
Tom
137
Numer
2
Strony
143-160
Opis fizyczny
Daty
wydano
1999
otrzymano
1998-03-11
poprawiono
1998-05-12
poprawiono
1999-04-12
Twórcy
autor
  • Department of Mathematics, University College Dublin, Belfield, Dublin 4, Ireland, Sean.Dineen@ucd.ie
  • Department of Mathematics, University College Dublin, Belfield, Dublin 4, Ireland, Michael.Mackey@ucd.ie
  • Department of Mathematics, University College Dublin, Belfield, Dublin 4, Ireland, Pauline.Mellon@ucd.ie
Bibliografia
  • [1] S. Dineen and P. Mellon, Holomorphic functions on symmetric Banach manifolds of compact type are constant, Math. Z., to appear.
  • [2] J. Dorfmeister, Algebraic systems in differential geometry, in: Jordan Algebras, de Gruyter, Berlin, 1994, 9-33.
  • [3] H. Hanche-Olsen and E. Størmer, Jordan Operator Algebras, Pitman, Boston, 1984.
  • [4] W. Holsztyński, Une généralisation du théorème de Brouwer sur les points invariants, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 12 (1964), 603-606.
  • [5] W. Kaup, Algebraic characterization of symmetric complex Banach manifolds, Math. Ann. 228 (1977), 39-64.
  • [6] W. Kaup, A Riemann mapping theorem for bounded symmetric domains in complex Banach spaces, Math. Z. 138 (1983), 503-529.
  • [7] W. Kaup, Hermitian Jordan triple systems and automorphisms of bounded symmetric domains, in: Non-Associative Algebra and Its Applications, Kluwer, Dordrecht, 1994, 204-214.
  • [8] O. Loos, Bounded symmetric domains and Jordan pairs, lecture notes, Univ. of California at Irvine, 1977.
  • [9] O. Loos, Homogeneous algebraic varieties defined by Jordan pairs, Monatsh. Math. 86 (1978), 107-127.
  • [10] J.-I. Nagata, Modern Dimension Theory, North-Holland, Amsterdam, 1985.
  • [11] M. A. Rieffel, Dimension and stable rank in the K-theory of C*-algebras, Proc. London Math Soc. 46 (1983), 301-333.
  • [12] C. E. Rickart, Banach Algebras, Van Nostrand, Princeton, 1960.
  • [13] H. Upmeier, Symmetric Banach Manifolds and Jordan C*-Algebras, North-Holland, Amsterdam, 1985.
  • [14] K. A. Zhevlakov, A. M. Slin'ko, I. P. Shestakov and A. I. Shirshov, Rings That Are Nearly Associative, Academic Press, 1982.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv137i2p143bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.